# SDR SWAA051559

- Difficulty date: May 25, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 25,571 hours, 15,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 & R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 & R2 DOOR EMERGENCY EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
